Jump to content

Sleeping/sinking feeling?


mbellamy09
 Share

Recommended Posts

Don't know how exactly to describe it. Anyone else get closed eye visual?not colors and everything but actual things mostly scary shit and people.also after I get that sinking feeling I memory is terrible.its the feels like it's been awhile memory issue. Just worse.

Thinking about upping the dose of klonopin a little. I got down to .25 a day but visual are worse now and this stuff is more extreme

Link to comment
Share on other sites

I get thatI think. Like right as you are about to fall asleep your visuals go ape shit and you just suddenly wake up scared as shit? I like start having weird visions almost like really fast vivid dreams right as Im about to nod off that usually jolt me awake and sometimes scare the piss out of me. Ive seen like spiders and shit WITH MY EYES OPEN that were obviously not real. It was weird as hell. I used to see graffiti everywhere when it happened. That stopped though.

Link to comment
Share on other sites

mbellamy09, That's a hell of an accomplishment coming off that much klono after 4 yrs!! I'll be dropping it soon, what were the main things that helped you?? I know what benzo boards say, but cutting while having hppd has me extremely worried, just don't want to go manic one night and accidentally hurt myself or something dumb....If I do a proper taper is it really as bad as some make it seem be honest lol?

PS. I cut my klonopin once and I got all the closed eye visuals you are talking about, It went away when I started taking it again but believe me you made the right choice cutting down. It takes an average of 12-18 months to complete your benzo wd's usually, so keep your head up you'll get there!

Link to comment
Share on other sites

Thanks guys. Hope-on my dose honestly wasn't as bad as some.there were a few nights that were insane like you seemed to be worried about. I had the worse panic attack I've personally ever had and almost went to ER cause thought I was having a heart attack. Everything just kept building up and couldn't stop it I didn't add anything to help the taper at help. Seemed counterproductive but I'm sure it would help. Yea idk, I mean I know upping the dose would probably be bad long term but those closed eye visuals scare me and fuck my head up really bad. Have a hard enough time sleeping before.you guys know how it is. Can't see psychiatrist in this town until December so stuck right now not sure what the consequences would be if I just upped it like half a .25 a day or what.

Yea the thoughts are great sometimes(unique to people who has this) and then others they're freaky/scary. At least that's how I think lol

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.